Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Somewhat PG-13...

Posted by stjames on November 10, 2000, at 20:10:46

In reply to Somewhat PG-13..., posted by Buffet on November 10, 2000, at 0:21:02

Hmmm.....

1) IF it is a one time thing it is normal, it does
happen to men. Trust me, I'm gay, I should know about men.

2) If it continues either or both of your meds are well known to cause this.

James


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stjames thread:48591
URL: http://www.dr-bob.org/babble/20001102/msgs/48644.html